# SDR SWAA2014021425162

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 49,491 hours, 28,780 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED TE PANEL ABOVE DEFLECTION ROLLERS SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM.
